Advil caplets contains Ibuprofen 200 mg (NSAID – A non-steroidal anti-inflammatory drug.Advil 200 Mg Caplets pain reliever and fever reducer temporarily relieves minor aches and pains due to the common cold, headache, toothache, muscular aches, backache and minor pain of arthritis, menstrual cramps
- Advil Advanced Medicine Ibuprofen 200 Mg Caplets temporarily relieves pain reliever and fever reducer.
- The medicine doctors use most is the medicine in advil.
- Temporarily reduces fever.
There are no reviews yet.